Alert archive / Virginia / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Wakefield, VA

August 16, 2007Henrico County, Virginia

NWS Wakefield, VA issued this flash flood warning at Aug 16, 2007, 11:22 PM EDT for Henrico County, Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 11:22 PM EDT (03:22 UTC)
Expired
Aug 17, 2007, 5:15 AM EDT
In force
6 hr
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text
Flood severity
None

County Henrico County, VA

The radar

The Norfolk radar (KAKQ), 57 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 1:30 AM EDTFLASH FLOOD3 Ne Varina, VASEVERAL ROADS CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2160 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.0
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KAKQ 170322
FFWAKQ
VAC087-170915-
/X.NEW.KAKQ.FF.W.0003.070817T0322Z-070817T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
1122 PM EDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HENRICO COUNTY IN CENTRAL VIRGINIA...

* UNTIL 515 AM EDT

* AT 1119 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHLAND
  SPRINGS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3753 7722 3748 7720 3739 7723 3736 7730
      3737 7731 3738 7730 3741 7731 3738 7733
      3743 7742 3758 7738
TIME...MOT...LOC 0322Z 180DEG 0KT 3746 7732

$$

ALS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 8:47 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 16, 8:47 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
847 PM EDT THU AUG 16 2007

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE MID ATLANTIC REGION TONIGHT AND
MOVE SLOWLY SOUTHWARD THROUGH VIRGINIA ON FRIDAY. HIGH PRESSURE
BUILDS IN FROM THE NORTH ON SATURDAY AND WILL MOVE OFF THE COAST
ON SUNDAY. A WARM FRONT LIFTS INTO THE MID ATLANTIC REGION LATE
SUNDAY NIGHT INTO MONDAY. WEAK HIGH PRESSURE WILL BUILD BACK INTO
THE AREA TUESDAY THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
QUITE AN EVENING AS MULTIPLE WRNGS HAVE BEEN ISSUED...PRIMARILY
FOR WIND...WITH A FEW REPORTS OF HAIL AS WELL (SEE LATEST LSRAKQ FOR
ALL THE DETAILS). SVR THREAT APPEARS TO BE DIMINISHING AS MAIN
OUTFLOW BNDRY HAS RACED WELL OUT AHEAD OF PRECIP SHIELD. LATEST
OBS INDICATE OUTFLOW BNDRY ITSELF NOW PACKING WINDS 30-45 MPH. FOR
PRECIP CHC...HAVE BOOSTED POPS TO LKLY FOR BULK OF CNTRL VA/METRO
RICHMOND THRU MIDNGT...SCTD POPS ELSEWHERE. KEEPING WATCH GOING
FOR NOW....EXCEPT WILL DROP NORTHAMPTON CNTY NC (PER COORD W/
RALEIGH NWS).

AFTER MIDNGT...LARGE MCS CURRENTLY NOW OVER SRN OHIO/WV/ERN KY
WILL POTENTIALLY AFFECT THE CWA...SO HAVE CONTD WITH SCTD POPS
40-50% FOR ALL VA/MD ZONES. PROBABLY NOT SVR AS LOW LVLS HAVE BEEN
WORKED OVER PRETTY WELL THIS EVENING BUT STILL POTENTIAL FOR MODERATE
GUSTY WINDS/HVY RAIN/LIGHTNING. ADJUSTED LOW TEMPS A FEW DGRS
DOWNWRD BASED ON AREAS THAT HAVE RECEIVED QUICKLY DROPPING INTO
LWR 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
EXPECT WEAKENING NOCTURNAL JET AFTER 12Z...SO HAVE DROPPED POPS
BACK TO 20% FOR THE MRNG HRS...THEN RAISED POPS INTO 30-40% BY
ERLY AFN WITH THE ACTUAL FRONT. IT WILL BE HOT FOR ONE MORE
DAY...ESP ACRS SRN ZONES...BUT NRN AREAS LIKELY ONLY HIT ABOUT
90F. MUCH MORE PLEASNT CONDITIONS WITH LOW HUMIDITY AND TEMPS
DROPPING A BIT BELOW NORMAL FOR THE WEEKND. HAVE LINGERED POPS FRI
EVENG...THEN DRYING FROM N TO S. FAVOR GFS FOR SAT/SUNDAY...A
LITTLE LESS AMPLIFIED THAN THE NAM. DRY SAT THRU SUN MRNG...THEN
BNDRY SLOWLY PUSHES BACK NWD FOR SCHC POPS SUN AFTN MAINLY IN THE
PIEDMNT AND ACRS NC.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
DECENT AGREEMNT BETWN GFS/ECMWF THAT WARM FRONT HANGS UP SOMEWHERE ACRS
CWA MON/MON NGT. HAVE GONE WITH 30-40% CHC POPS TO ACCT FOR THIS.
TUE THROUGH THU HAVE GONE WITH 20% DIURNAL TSTMS (MAINLY LATE
AFTN/EVENG)...OTHERWISE TEMPS WARM BACK INTO UPR 80S TO LWR/MID
90S.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
TONIGHT SHOULD SEE A REPEAT OF FOG AT ECG/SBY. EXPECT ECG
MVFR...BUT SBY MAY DROP TO IFR VIS BY 09Z. VFR CONDS PREVAIL
TODAY...BUT WIND GUSTS OF 20-23 KT EXPECTED ACROSS ALL OF THE TAF
SITES. CHANCE FOR SHWRS/TSTMS SLIGHT THROUGH THE EVENING HOURS BUT
WILL INCREASE OVERNIGHT FRIDAY AS THE NEXT COLD FRONT APPROACHES
FROM THE NORTHWEST.

&&

.MARINE...
WINDS/WAVES CURRENTLY HAVE DROPPED TO BELOW SCA CRITERIA
THIS AFTN...HOWEVER THE NEXT SOUTHERLY SURGE WILL BE UNDERWAY
SHORTLY EARLY THIS EVENING AS THE FRONT CONTINUES TO NUDGE SOUTH
TOWARD THE MID ATLC REGION. TIGHTENING PRESSURE GRADIENT WILL ALLOW
FOR A 30-40 KT NOCTURNAL JET TO DEVELOP BTWN 1-3KFT...STILL FEEL
CONFIDENT THAT A GOOD PORTION OF THIS MOMENTUM WILL EFFECTIVELY MIX
DOWN OVER THE WATERS GIVEN THE WARM WATER SURFACE TEMPS. THEREFORE
HAVE CONTINUED WITH SMALL CRAFT ADVISORIES OVER ALL WATERS THROUGH
TONIGHT. MEANWHILE...STILL ANTICIPATE SCA CONDITIONS AREA-WIDE
BEHIND THE COLD FRONT LATE FRI NIGHT THROUGH AT LEAST EARLY SAT WITH
THE DECENT LLVL COLD ADVECTION/NORTHERLY SURGE WHICH THE GFS/ECMWF
HAVE BEEN CONSISTENT IN SHOWING OVER THE PAST SEVERAL RUNS.

&&

.CLIMATE...
TODAY THU AUG 16TH...NORFOLK TIED REC HIGH OF 96F...RICHMOND HIT
100F...ONE DEGREE SHY OF THE RECORD (101 IN 1954).

RCRD HIGH TEMPS FRI (AUG 17TH)
RIC........99/1988
ORF........98/1988
SBY........97/1997
ECG........99/1988

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ630>633-650-
     652-654-656-658.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...LKB
AVIATION...CY
MARINE...BKH
CLIMATE...25/LKB
Hazardous weather outlook, Aug 16, 11:15 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1115 PM EDT THU AUG 16 2007

MDZ021>025-VAZ094-099-100-180315-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA-
1115 PM EDT THU AUG 16 2007

...SEVERE THUNDERSTORM WATCH 611 IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...THE EASTERN SHORE OF VIRGINIA AND THE PENINSULA OF
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...WITH THE
MAIN THREAT BEING DAMAGING WINDS. IN ADDITION TO DAMAGING
WINDS...SMALL HAIL...MODERATE TO HEAVY RAINFALL AND OCCASIONAL TO
FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ013>017-030>032-102-VAZ095>098-180315-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
1115 PM EDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT...WITH
THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAINFALL
AND OCCASIONAL TO FREQUENT LIGHTNING WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...WITH THE
MAIN THREAT BEING DAMAGING WINDS. IN ADDITION TO DAMAGING
WINDS...SMALL HAIL...MODERATE TO HEAVY RAINFALL AND OCCASIONAL TO
FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

NCZ012-VAZ048-049-060>063-065>072-079>083-087>090-092-093-180315-
NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
HANOVER-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-
HENRICO-KING WILLIAM-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-
NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-
ISLE OF WIGHT-
1115 PM EDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT...WITH
THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAINFALL
AND OCCASIONAL TO FREQUENT LIGHTNING WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...WITH THE
MAIN THREAT BEING DAMAGING WINDS. IN ADDITION TO DAMAGING
WINDS...SMALL HAIL...MODERATE TO HEAVY RAINFALL AND OCCASIONAL TO
FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

VAZ064-073>078-084>086-091-180315-
CAROLINE-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
1115 PM EDT THU AUG 16 2007

...SEVERE THUNDERSTORM WATCH 611 IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...THE MIDDLE
PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE
PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...WITH THE
MAIN THREAT BEING DAMAGING WINDS. IN ADDITION TO DAMAGING
WINDS...SMALL HAIL...MODERATE TO HEAVY RAINFALL AND OCCASIONAL TO
FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ633-650-652-654-656-658-180315-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
1115 PM EDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS AND CURRITUCK SOUND.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A CHANCE OF THUNDERSTORMS ON FRIDAY. WIND GUSTS OVER 35 KTS WILL
BE POSSIBLE. BOATERS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER FRIDAY AFTERNOON BEFORE VENTURING OUT...ESPECIALLY SOUTH
OF A NEW POINT COMFORT...PARRAMORE ISLAND LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

ANZ630>632-180315-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
1115 PM EDT THU AUG 16 2007

...SEVERE THUNDERSTORM WATCH 611 IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY
AND THE SOUTHERN CHESAPEAKE BAY.

.DAY ONE...TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A CHANCE OF THUNDERSTORMS ON FRIDAY. WIND GUSTS OVER 35 KTS WILL
BE POSSIBLE. BOATERS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER FRIDAY AFTERNOON BEFORE VENTURING OUT...ESPECIALLY SOUTH
OF A NEW POINT COMFORT...PARRAMORE ISLAND LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MCNATT

In the hours before

Special weather statement, Aug 16, 10:34 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1034 PM EDT THU AUG 16 2007

VAZ060-067-068-170330-
AMELIA VA-NOTTOWAY VA-PRINCE EDWARD VA-
1034 PM EDT THU AUG 16 2007

...STRONG THUNDERSTORMS MOVING THROUGH THE VIRGINIA PIEDMONT...

AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CREWE...MOVING EAST AT 25
MPH. THE STRONG THUNDERSTORM WILL BE NEAR JENNINGS ORDINARY AT 1040
PM EDT...JETERSVILLE AT 1045 PM EDT...FERGUSONVILLE...AND...MAPLEWOOD
AT 1050 PM EDT...DENARO AT 1100 PM EDT...CLAY STORE AT 1105 PM EDT...
EARLS...AND...SPAINVILLE AT 1110 PM EDT.

WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS.

MCNATT
Local storm report, Aug 16, 10:35 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1035 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     1 N CHESTERFIELD        37.39N 77.51W
08/16/2007                   CHESTERFIELD       VA   PUBLIC

            TREES DOWN IN DRIVEWAY.

&&

HURLEY
Local storm report, Aug 16, 10:39 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1039 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     CHESTERFIELD            37.38N 77.51W
08/16/2007                   CHESTERFIELD       VA   PUBLIC

            SEVERAL TREES DOWN IN CHESTERFIELD NEAR RTE 110 AND RTE
            45.

&&

JMCNATT
Local storm report, Aug 16, 10:44 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1044 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     GLEN ALLEN              37.66N 77.48W
08/16/2007                   HENRICO            VA   PUBLIC

            SEVERAL TREES DOWN

&&

ALS
Local storm report, Aug 16, 10:53 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1053 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     MIDLOTHIAN              37.50N 77.64W
08/16/2007                   CHESTERFIELD       VA   PUBLIC

            2 LARGE TREES DOWN IN COMMUNITY OF BRANDERMILL

&&

JFOSTER
Local storm report, Aug 16, 10:59 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1059 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 WSW DOWNTOWN RICHMOND 37.52N 77.51W
08/16/2007  E0.88 INCH       CITY OF RICHMOND   VA   PUBLIC

&&

ALS

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:04 PM EDTSevere Thunderstorm WarningAKQCharles City, Henrico, King William, New Kent41 min
Aug 16, 9:43 PM EDTSevere Thunderstorm WarningAKQChesterfield, Henrico, City of Richmond33 min
Aug 16, 9:58 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg47 min
Aug 16, 10:36 PM EDTMarine Weather StatementAKQ54 min
Aug 16, 10:42 PM EDTSpecial Marine WarningAKQ63 min
Aug 16, 11:11 PM EDTSevere Thunderstorm WarningAKQChesterfield, Henrico, City of Colonial Heights, City of Richmond49 min
Aug 16, 11:13 PM EDTFlash Flood WarningAKQChesterfield6 hr
Aug 16, 11:21 PM EDTSevere Thunderstorm WarningAKQPrince George, City of Hopewell, City of Petersburg39 min
Aug 16, 11:32 PM EDTSevere Thunderstorm WarningAKQSurry, Sussex43 min
Aug 16, 11:35 PM EDTFlash Flood WarningAKQPrince George6 hr
Aug 17, 12:01 AM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton44 min
Aug 17, 12:04 AM EDTFlash Flood WarningAKQSurry, Sussex6 hr
Aug 17, 12:13 AM EDTSevere Thunderstorm WarningAKQCity of Franklin, City of Suffolk38 min
Aug 17, 12:24 AM EDTFlash Flood WarningAKQPowhatan6 hr
Aug 17, 12:44 AM EDTSevere Thunderstorm WarningAKQAmelia46 min
Aug 17, 1:23 AM EDTFlash Flood WarningAKQAmelia6 hr

Nearby

Flash Flood Warnings in Virginia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.